# SDR CA020904012

- Difficulty date: August 28, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,003 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: A915B
- Condition: Worn
- Location: Prop Hub
- Component: Propeller, Muhbr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T57006 PROPELLER REMOVED AT SCHEDULED 100 HOUR INSPECTION. DURING ROTATION OF PROP BY HAND AN OBJECT COULD BE HEARD TUMBLING AROUND INSIDE HUB. NOTE THAT JUST PRIOR TO REMOVAL OF THE PROP A REPORT WAS RECEIVED STATING THAT THE PROPELLER WOULD NOT RETAIN ITS SETTING AND WOULD KEEP UP BY 200 - 300 RPM . HUB BLADE BORES WORE ENOUGH FOR GREASE TO LEAK OUT OF PROP. BALL BEARING SEPARATORS WORE AND CAME OUT OF BEARINGS. BALLS WOULD THEN CONTACT EACH OTHER GIVING SOUND OF RATTLING.
